# SDR DHL2000717117

- Difficulty date: August 1, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 199111A
- Part serial: 7031180
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT ADI STICKS AND PITCHES UP AND DOWN ERRATICALLY 5-7 DEGREES AND GYRO FLAG COMES INTO VIEW INTERMITTENTLY DURING FLIGHT.  REPLACED NR 1 VERT GYRO WITH A SERVICABLE UNIT.
